Abstract Hyperbolic Chaos

Creative Commons License


Discontinuity, Nonlinearity, and Complexity, vol.11, no.1, pp.133-138, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.5890/dnc.2022.03.011
  • Journal Name: Discontinuity, Nonlinearity, and Complexity
  • Journal Indexes: Scopus
  • Page Numbers: pp.133-138
  • Keywords: Abstract hyperbolic sets Poincare chaos Li-Yorke chaos Devaney chaos Abstract hyperbolic chaos Smale Horseshoe
  • Middle East Technical University Affiliated: Yes


© 2022. L&H Scientific Publishing, LLC. All Rights Reserved.The abstract hyperbolic sets are introduced. Continuous and differentiable mappings as well as rate of convergence and transversal manifolds are not under discussion, and the symbolic dynamics paradigm is realized in a new way. Our suggestions are for more neat comprehension of chaos in the domain. The novelties can serve for revisited models as well as motivate new ones.